ՀԱՅԱՍՏԱՆԻ ԿԵՆՍԱԲԱՆԱԿԱՆ ՀԱՆԴԵՍ =Biological Journal of Armenia

Математическая модель классического условного рефлекса с двусторонней связью

Мелконян, Д. С. and Бабаян, К. С. (1978) Математическая модель классического условного рефлекса с двусторонней связью. Հայաստանի կենսաբանական հանդես Biological Journal of Armenia Биологический журнал Армении ՀՍՍՀ ԳԱ, 31 (5). pp. 454-463. ISSN 0366-5119

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
3783Kb

Item Type:Article
Additional Information:Երկկողմանի կապով կլասիկ պայմանական ռեֆլեքսի մաթեմատիկական մոդել։ Mathematical model of classical conditioned reflex with bilateral connection.
Uncontrolled Keywords:Մելքոնյան Դ. Ս., Բաբայան Կ. Ա., Melkonian D. S., Babaian K. S.
Subjects:Biology > Physiology
ID Code:10231
Deposited By:Ruzan Tumanyan
Deposited On:16 May 2012 13:13
Last Modified:16 Feb 2014 15:44

Repository Staff Only: item control page